# SDR VTZA97371

- Difficulty date: July 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N496UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 900
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod
- Part number: 1862F
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GBM/IAD - FLT 6246 - DURING APPROACH AT 1120 HOURS ON 7-26-97, MADE A SCHEDULED LANDING WITH ONE DISCREPANCY WHICH WAS RT GEAR WARNING LIGHT ILLUMINATED ON GEAR EXTENSION.  AIRCRAFT LANDED AND WENT TO THE GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED RADIUS ROD.  OPS CHECK OK.  AIRCRAFT RELEASED AND RETURNED TO SERVICE. (X)
